# SDR SWIA200616821

- Difficulty date: July 5, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 29,226 hours, 42,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Frozen
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNING AND SMOKE ALARM IN LAV GOING OFF.  FOUND RIGHT ACM FROZEN.  THAWED PACK.  OPERATIONAL CHECKS GOOD.
